MathSciNet Relay Station
MathSciNet bibliographic data
MR238889 16.30
Sexauer, N. E.; Warnock, J. E. The radical of the row-finite matrices over an arbitrary ring. Trans. Amer. Math. Soc. 139 1969 287–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement